# SDR U0G2010F00000

- Difficulty date: June 8, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N129EH
- Make and model: Bolkms BO105S
- Aircraft serial: S580
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Condition: Damaged
- Location: Tail Rotor
- Component: Tail Rotor
- Component part number: 10531980
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

PRECAUTIONARY LANDING WAS MADE DUE TO T/R VIBRATION.  T/R BLADE TIP HAS LARGE PIECE OF PAINT MISSING.  REPLACED T/R ASSY, OPS CHECK GOOD TL-017656-2010.
